# SDR CALA2017011300092

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 104,502 hours, 12,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L5 DOOR  SIDEWALL EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND THE COONECTOR WATER SATURATED.  DRIED AND SECURED THE CONNECTOR.  OPS CHECKED OK.
